Mathematics matters: On the absence of mathematical models in quantitative sociology

O. Backman, Christofer Edling

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)69-78
JournalActa Sociologica
Volume42
Publication statusPublished - 1999

Bibliographical note

1

Subject classification (UKÄ)

  • Sociology (excluding Social Work, Social Psychology and Social Anthropology)

Keywords

  • inequality
  • attainment
  • sociology
  • sociologi

Cite this